Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 2 No. 2 (2016)
Vol. 2 No. 2 (2016)
Published:
2016-05-01
Articles
Equitable Total Chromatic Number of Mycielskian of Graphs
Veninstine Vivik. J, Girija. G
Requires Subscription
PDF
A New Class of Generalized Logarithmic Series Distribution with Non-Negative Support and its Applications
C. Satheesh Kumar, A. Riyaz
Requires Subscription
PDF
Qualitative Analysis of a Tri-Trophic Food Chain Model where Prey Population shows Herd Behaviour
J. Roy, M. A. Biswas, A. Maiti, S. Alam
Requires Subscription
PDF
Free Vibration in a Non-Homogeneous Piezoelectric Plate of Polygonal Shape
R. Selvamani, G. Infant Sujitha
Requires Subscription
PDF
Bayesian Estimation of the Scale Parameter of Weibull Distribution under Entropy Loss Function
Himanshu Pandey, Arun Kumar Rao
Requires Subscription
PDF
A Modified Two-Piece Skew Normal Distribution: Properties and Applications
C. Satheesh Kumar, M. R. Anusree
Requires Subscription
PDF
Historical Development of Fuzzy Logic and Theories of Language
R. Ramamurthi
Requires Subscription
PDF